# SDR UPS201944

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Fs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORRODED ANGLE THAT ATTACHES DELTA BEAM AND BS 740 WEB, AFT SIDE OF WEB, LBL 9 TO RBL 9.  INSTALLED REPAIR IAW SRM 51-30-2 AND MM 20-10-05.
